TITLE

Irreducibility of the Igusa tower

AUTHOR(S)
Hida, Haruzo
PUB. DATE
January 2009
SOURCE
Acta Mathematica Sinica;Jan2009, Vol. 25 Issue 1, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We shall give a simple (basically) purely in characteristic p proof of the irreducibility of the Igusa tower over Shimura varieties of PEL type. Our result covers Shimura variety of type A and type C classical groups, in particular, the Siegel modular varieties, the Hilbert-Siegel modular varieties, Picard surfaces and Shimura varieties of inner forms of unitary and symplectic groups over totally real fields.
ACCESSION #
36468478

 

Related Articles

  • Arithmetic applications of the Langlands program. Harris, Michael // Japanese Journal of Mathematics;Apr2010, Vol. 5 Issue 1, p1 

    This expository article is an introduction to the Langlands functoriality conjectures and their applications to the arithmetic of representations of Galois groups of number fields. Thanks to the work of a great many people, the stable trace formula is now largely established in a version...

  • ON A SHIMURA CURVE THAT IS A COUNTEREXAMPLE TO THE HASSE PRINCIPLE. SAMIR SIKSEK; ALEXEI SKOROBOGATOV // Bulletin of the London Mathematical Society;May2003, Vol. 35 Issue 3, p409 

    Let $X$ be the Shimura curve corresponding to the quaternion algebra over $\Q$ ramified only at 3 and 13. B. Jordan showed that $X_{\Q(\sqrt{-13})}$ is a counterexample to the Hasse principle. Using an equation of $X$ found by A. Kurihara, it is shown here,...

  • Appendix A result on vanishing cycle.  // Geometry & Cohomology of Some Simple Shimura Varieties;2001, Issue 151, p257 

    A result on vanishing cycle in response to the used mathematical theorems, lemmas, and proofs that relate to articles that appeared in the book "Geometry and Cohomology of Some Simple Shimura Varieties," by Richard Taylor and Michael Harris is presented.

  • Théorie de Lubin-Tate non-abélienne et représentations elliptiques. Dat, J.-F. // Inventiones Mathematicae;May2007, Vol. 169 Issue 1, p75 

    Non abelian Lubin–Tate theory studies the cohomology of some moduli spaces for p-divisible groups, the broadest definition of which is due to Rapoport–Zink, aiming both at providing explicit realizations of local Langlands functoriality and at studying bad reduction of Shimura...

  • NONHOMEOMORPHIC CONJUGATES OF CONNECTED SHIMURA VARIETIES. MILNE, JAMES S.; SUH, JUNECUE // American Journal of Mathematics;Jun2010, Vol. 132 Issue 3, p731 

    We show that conjugation by an automorphism of C may change (he topological fundamental group of a locally symmetric variety over C. As a consequence, we obtain a large class of algebraic varieties defined over number fields with the property that different embeddings of 3K number field into C...

  • Local André-Oort conjecture for the universal abelian variety. Scanlon, Thomas // Inventiones Mathematicae;Jan2006, Vol. 163 Issue 1, p191 

    We prove a p-adic version of the André-Oort conjecture for subvarieties of the universal abelian varieties. Let g and n be integers with n≥3 and p a prime number not dividing n. Let R be a finite extension of $W[\mathbb{F}_{p}^{alg}]$ , the ring of Witt vectors of the algebraic closure...

  • Index.  // Geometry & Cohomology of Some Simple Shimura Varieties;2001, Issue 151, p269 

    An alphabetical and symbol index for the book "Geometry and Cohomology of Some Simple Shimura Varieties," by Richard Taylor and Michael Harris is presented.

  • p-Adic automorphic forms on Shimura varieties. Langlands, R. P. // Bulletin (New Series) of the American Mathematical Society;Apr2007, Vol. 44 Issue 2, p291 

    The article reviews the book " p-Adic automorphic forms on Shimura varieties," by Haruzo Hida.

  • Density of the Ordinary Locus. Bültel, Oliver // Bulletin of the London Mathematical Society;Apr2001, Vol. 33 Issue 2, p149 

    We prove that the mod p-reduction of a Shimura subvariety of the moduli space of abelian varieties has a Zariski dense ordinary locus for almost all height 1 primes p of the reflex field. We show further that the ordinary locus is empty at primes which are not of height 1.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics